# SDR COEA2015061010912

- Difficulty date: June 10, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,139 hours, 42,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400245
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HEAVY CHECK COE & MAJOR REPAIR.  FUSELAGE SKIN DENTED & GOUGED JUST FWD OF FRAME 41 AT TAIL STAND FITTING.  CUT OUT DOUBLER REPAIR IAW SRAS ES-3363 15 9347 DATED 6 16 15.
